I took the depo shot in November but then recently switched to cyclafem a form of the birth control pill in February during taking it the first month I was late for one of my pills and took it 6 hours late after that I waited a little over 2 weeks until had sex and he used a condom I got my period a couple days later but it was extremely short, now a month later in march I am on my second day of placebo pills and have no gotten my period yet and I've been having headaches for about 2 week, is there a chance I could be pregnant?
You're not pregnant. Switching birth control if done correctly maintains your protection. Headaches aren't a sign of pregnancy. If you take your pills correctly you have less then a 1% chance of pregnancy. Your periods get shorter and lighter when you take the pills. The 2nd of placebos is a little early to worry about pregnant. The average to get your period is 3-4 days in.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Posted 2 Mar 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 14 Dec 2016 • 1 answer